Tildiem Condition Aggravated Side Effect Reports
The following Tildiem Condition Aggravated side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Condition Aggravated, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Chronic Obstructive Pulmonary Disease, Condition Aggravated, Acute Myocardial Infarction, Sputum Increased, Hepatitis, Infection|
This Condition Aggravated side effect was reported by a health professional from GB. A 63-year-old female patient (weight:NA) experienced the following symptoms/conditions: myocardial ischaemia. The patient was prescribed Tildiem La (dosage: 200 Mg, Daily, Oral), which was started on Oct 18, 2013. Concurrently used drugs:
|Blood Chloride Decreased, Blood Glucose Increased, C-reactive Protein Increased, Condition Aggravated, Nephritis Interstitial, Pco2 Decreased, Renal Failure|
This Condition Aggravated Tildiem side effect was reported by a consumer or non-health professional from on Feb 24, 2005. A Female , 57 years of age, was treated with Tildiem. The patient presented the following health conditions:
Tildiem Condition Aggravated Causes and Reviews
Your muscles help you move and help your body work. Different types of muscles have different jobs. There are many problems that can affect muscles. Muscle disorders can cause weakness, pain or even paralysis.
Causes of muscle disorders include
- Injury or overuse, such as sprains or strains, cramps or tendinitis
- A genetic disorder, such as muscular dystrophy
- Some cancers
- Inflammation, such as myositis
- Diseases of nerves that affect muscles
- Certain medicines
Sometimes the cause is not known.
Tildiem Condition Aggravated Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|